Campus Units

Statistics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

2-2016

Journal or Book Title

Biometrika

Volume

103

Issue

1

First Page

244

Last Page

251

DOI

10.1093/biomet/asv073

Abstract

Multiple imputation is widely used for estimation in situations where there are missing data. Rubin (1987) provided an easily applicable formula for multiple imputation variance estimation, but its validity requires the congeniality condition of Meng (1994), which may not be satisfied for method of moments estimation. We give the asymptotic bias of Rubin's variance estimator when method of moments estimation is used in the complete-sample analysis for each imputed dataset. A new variance estimator based on over-imputation is proposed to provide asymptotically valid inference in this case.

Comments

This is a pre-copyedited, author-produced PDF of an article accepted for publication in Biometrika following peer review. The version of record (S. Yang, J. K. Kim; A note on multiple imputation for method of moments estimation. Biometrika 2016; 103 (1): 244-251) is available online at doi:10.1093/biomet/asv073. Posted with permission.

Copyright Owner

Biometrika Trust

Language

en

File Format

application/pdf